RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2013, Volume 77, Issue 6  


Lie algebras of triangular polynomial derivations and an isomorphism criterion for their Lie factor algebras
V. V. Bavula
3
Asymptotic enumeration of Eulerian circuits in graphs with strong mixing properties
M. I. Isaev
45
Frequency characteristics of coordinate sequences of linear recurrences over Galois rings
O. V. Kamlovskii
71
A Littlewood–Paley type theorem and a corollary
S. N. Kudryavtsev
97
Moduli of mathematical instanton vector bundles with even $c_2$ on projective space
A. S. Tikhomirov
139
Ergodic means for large values of $T$ and exact asymptotics of small deviations for a multi-dimensional Wiener process
V. R. Fatalov
169
Independence of the uniformity principle from Church's thesis in intuitionistic set theory
V. Kh. Khakhanyan
207
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019